MathSciNet Relay Station
MathSciNet bibliographic data
MR1415078 (97i:20046) 20F32 (53C23 57M07 57M50)
Reznikov, Alexander Volumes of discrete groups and topological complexity of homology spheres. Math. Ann. 306 (1996), no. 3, 547–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement